Publications :
  1. (with C.C. Yang) On the common right factors of meromorphic functions, Bull. Austral. Math. Soc. 55 (1997), no. 3, 395--403. [.pdf]
  2. (with C.C. Yang) On the zeros of $\sum a\sb i\exp g\sb i$, Proc. Japan Acad. Ser. A Math. Sci., 73 (1997), no. 7, 137--139. [.pdf]
  3. (with C.C. Yang) Certain criteria on the existence of a transcendental entire common right factor, Analysis 17 (1997), no. 4, 387-393. [.pdf]
  4. (with C.C. Yang) On the composition of a prime transcendental entire function and a prime polynomial, Pacific Journal of Mathematics, 193 (2000), no. 1, 131-141. [.pdf]
  5. (with Alan F. Beardon) On Ritt's factorization of Polynomials, Journal of London Mathematical Society, 62 (2000), no. 1, 127-138. [.pdf]
  6. Imprimitive parametrization of analytic curves and factorizations of entire functions, Journal of the London Mathematical Society, 64 (2001), no.2, 1-10. [.pdf]
  7. Permutable entire functions and their Julia sets, Mathematical Proceeding of Cambridge Philosophical Society, 131 (2001), no.1, 129-138. [.pdf]
  8. An example concerning infinite factorizations of transcendent al entire functions, Expositiones Mathematicae, 18 (2000), no.2, 127-130. [.pdf]
  9. Recent progress on the unique factoriztions of entire functions, Proceedings of the Second International ISAAC Congress, Vol.2, 1187-1199, Kluwer Academic Publishers, 2000. [.pdf]
  10. (with Alan F. Beardon and David Minda) Smale's mean value conjecture and the hyperbolic metric, Mathematische Annalen, 322 (2002), 623-632. [.pdf]
  11. (with Alan F. Beardon and T.Keith Carne) The critical values of a polynomial, Constructive Approximations, 18 (2002), 343-354. [.pdf]
  12. (with W.K. Ching, S.K. Chung, Y.K. Lau and S.P. Yung) A Vector-host Epidemic Model, International Mathematical Journal, pp. 751-755, Vol.2, 2002.
  13. Smale's mean value conjecture for odd polynomials, Journal of the Australian Mathematical Society, 75 (2003), no. 409-411. [.pdf]
  14. (with Gabriel Turinici and Antoine Danchin) A Double Epidemic Model for the SARS Propagation, BMC Infectious Diseases, 3 (2003). [.pdf]
  15. (with W.K. Ching and S.K. Chung) On Modeling SARS in Hong Kong, International Journal of Applied Mathematics, 13 (2003), no. 1, 1-7.
  16. (with W.K. Ching, E. Fung and M. Ng) Multivariate Markov Models for the Correlation of Multiple Biological Sequences, International Workshop on Bioinformatics, PAKDD Seoul, Korea, (2003), pp.23-34.
  17. (with G. Hui and J.H. Zheng) On a new singular direction of meromorphic functions, Bull. Austral. Math. Soc, 69 (2004), no. 2, 277-287. [.pdf]
  18. (with Alan F. Beardon, T. Keith Carne and David Minda) Random iteration of analytic maps, Ergodic Theory and Dynamical Systems, 2004, 24, no.3, 659-675. [.pdf]
  19. (with W.S. Cheung) A companion matrix approach to the study of zeros and criticalpoints of a polynomial, Journal of Mathematical Analysis and Its application. 319 (2006), no. 2, 690-707. [.pdf]
  20. (with J.H. Zheng and Y.Y. Choi) Residual Julia Sets of Meromorphic Functions, Mathematical Proceeding of Cambridge Philosophical Society, 141 (2006), no.1, 113-126. [.pdf]
  21. (with Alan F. Beardon) Parametrizations of algebraic curves, Ann. Acad. Sci. Fenn., 31 (2006), 541-554. [.pdf]
  22. (with Chung-Chau Hon, Tsan-Yuk Lam, Alexei Drummond, Andrew Rambaut, Yiu-Fai Lee, Chi-Wai Yip,1 Fanya Zeng, Pui-Yi Lam and Frederick C. C. Leung) Phylogenetic Analysis Reveals a Correlation between the Expansion of Very Virulent Infectious Bursal Disease Virus and Reassortment of Its Genome Segment B, Journal of Virology, 80 (2006), no.17, 8503-8509. [.pdf]
  23. (with G. Turinici, W.K. Ching, S.K. Chung, A. Danchin), A parasite vector-host epidemic model for TSE propagation, Medical Science Monitor (accepted).
  24. (with Lydia W.T. Cheung, Y.F. Lee, W.K. Ching, U.S. Khoo, Michael K.P. Ng and Alice S.T. Wong), CpG/CpNpG motifs in the coding region are preferred sites for mutagenesis in the breast cancer susceptibility genes FEBS Letters, 581 (2007), Issue 24, 4668-4674. [.pdf]
  25. (with W.K. Ching, Y. Cong, A. H. Tai), On the Spread of HIV in a Network of Prisons, Applied Mathematics Letters (accepted).
  26. (with T.L. Chan, W.S. Cheung), Graceful Tree Conjecture for Infinite Trees, submitted to Electronic Journal of Combinatorics.
  27. (with A. Eremenko, L.W. Liao), Meromorphic solutions of higher order Briot-Bouquet differential equations, Mathematical Proceeding of Cambridge Philosophical Society (accepted). [.pdf]
  28. Smale's mean value conjecture and the amoebae, to appear in the Proceeding for Alan Beardon's retirement meeting.